# SDR C1HA200181013

- Difficulty date: August 2, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Part number: 10607724
- Part serial: 1499
- Condition: Failed
- Location: Only
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Engine fire test bell weak on 1st engine fire test inop on other two engines.ACTION TAKEN:Replaced aural warning box ops checked good.
